# SDR FDKA2010042800092

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 20,730 hours, 18,960 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ROLLED LEFT WITH AUTOPILOT FAIL A6.  OPS CHECK SEVERAL TIMES, NO DEFECT NOTED.
